# SDR GLBA96222

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45GL
- Make and model: Beech 1900C
- Aircraft serial: UC45
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: MS2417101
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - GEAR DID NOT EXTEND.  EXTENDED GEAR MANUALLY.  REMOVED AND REPLACED LANDING GEAR RELAY.  OPS CHECKS GOOD.  (X)
